# SDR UPS96205641

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MOD WORK, MAINTENANCE REPORTED FS 1342, THE VERTICAL FIN REAR SPAR CHORD CRACKED.  REPAIRED I.A.W. BOEING DWG 69-70556.
